# SDR 9701379910

- Difficulty date: January 26, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N960N
- Make and model: Doug DC-9-31
- Aircraft serial: 47256
- Engine: Pwa JT8D7
- System (JASC): 7510 · Engine Anti-Icing System
- Part: Anti-Ice Valve
- Part number: 320115
- Condition: Inoperative
- Location: Lt Engine
- Stage of operation: CL
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

DURING CLIMB AS THE LEFT ENGINE ANTI-ICE WAS SELECTED, THE CIRCUIT BREAKER TRIPPED.  CREW FOLLOWED THE COCKPIT OPERATING MANUAL PROCEDURES AND THE BREAKER TRIPPED AGAIN.  AIRCRAFT RETURNED TO MSP AND LANDED WITHOUT FURTHER INCIDENT.  MAINTENANCE REPLACED THE LEFT ENGINE ANTI-ICE VALVE, OPERATIONAL CHECK OK.
